MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS TECHNOLOGIES LTD. BRILLIANCE; COMPUTED TOMOGRAPHY X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS TECHNOLOGIES LTD. BRILLIANCE; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number BIG BORE RT
Medical Device Problem Codes Insufficient Device Problem Information (3190); Program or Algorithm Execution Problem (4033)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.It was reported that during the philips internal testing process, it was found that the ct series reconstructed with a x or y reconstruction offset per dicom private tag (01f1,100c), which can be used within tumor loc to transmit invalid absolute marking coordinates to a laser marking system.These invalid coordinates might result in an incorrect treatment location on the patient¿s skin.Based on the available information, this issue has been determined to be a reportable event.Philips has started the investigation of this event.
 
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint (b)(4).
 
Additional Manufacturer Narrative
This complaint has been evaluated based on the information provided; it was reported that the ct series reconstructed with a x or y reconstruction offset per dicom private tag (01f1,100c), which can be used within tumor loc to transmit invalid absolute marking coordinates to a laser marking system.This issue was identified during the philips internal testing process without patient invovlement.No similar issue has been reported by the customer.Philips has investigated this complaint.According to the investigation result, this issue only occurs when there is a recon offset in x or y, it will not occur when a recon offset in both x and y.The cause is that a logic error was found within the tumor loc codebase, which resulted in tumor loc blocking absolute marking functionality failure when there was a recon offset in either x or y, but the blocking absolute marking functionality worked as designed when a recon offset in both x and y.The intent of blocking absolute marking functionality was to block absolute marking when a recon offset was present.The code that computes absolute marking coordinates did not account for the offset in either x or y, but only for the offset in both x and y, producing incorrect coordinates.The system was not in clinical use when this occurred.A review of the risk management file indicates the problem reported by the customer is a low potential severity which would not reasonably cause or contribute to death or serious injury if the problem were to reoccur.Based on the information available and results of analysis, no further action is necessary at this time.
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.It was reported that during the philips internal testing process, it was found that the ct series reconstructed with a x or y reconstruction offset per dicom private tag (01f1,100c), which can be used within tumor loc to transmit invalid absolute marking coordinates to a laser marking system.These invalid coordinates might result in an incorrect treatment location on the patient¿s skin.Based on the available information, this issue has been determined to be a reportable event.Philips has now completed the investigation of this complaint.

Brand Name
BRILLIANCE
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS TECHNOLOGIES LTD.
advanced technology center
matam building 34
haifa 31002 02
IS  3100202
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS TECHNOLOGIES LTD.
advanced technology center
matam building 34
haifa 31002 02
IS   3100202
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key18585099
Report Number3008581796-2024-00001
Device Sequence Number17900068
Product Code JAK
UDI-Device Identifier00884838095168
UDI-Public00884838095168
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171850
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBIG BORE RT
Device Catalogue Number728242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown